# SDR FDEA201509032780

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 777 hours, 17,280 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB128449
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE, XOS 462, TELESCOPIC DUCT DOOR CUT OUT FOUND CHAFED AT FWD UPPER CORNER AREA.  CAP REMOVED IAW SRM 51-31-01-0G.  NEW CAP FABRICATED IAW DWG ARB1284 REVISION AC.  NEW FABRICATED CAP INSTALLED IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
